MathSciNet Relay Station
MathSciNet bibliographic data
MR2205719 12F10
Mináč, Ján; Schultz, Andrew; Swallow, John Galois module structure of $p$th-power classes of cyclic extensions of degree $p^n$. Proc. London Math. Soc. (3) 92 (2006), no. 2, 307–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement